Anosov and expanding attractors
An earlier conjecture is settled with an immersion of a 2-dimensional branched manifold. Possible obstructions in linear algebra and tiling theory are studied first.
Gespeichert in:
Veröffentlicht in: | Science China. Mathematics 2020-09, Vol.63 (9), p.1929-1934 |
---|---|
1. Verfasser: | |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Zusammenfassung: | An earlier conjecture is settled with an immersion of a 2-dimensional branched manifold. Possible obstructions in linear algebra and tiling theory are studied first. |
---|---|
ISSN: | 1674-7283 1869-1862 |
DOI: | 10.1007/s11425-019-9565-y |